Connectedness of row and column designs
Applicationes Mathematicae, Tome 21 (1991) no. 1, pp. 27-31
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
DOI :
10.4064/am-21-1-27-31
Affiliations des auteurs :
Bronisław Ceranka 1 ; Maria Kozłowska 1
@article{10_4064_am_21_1_27_31,
author = {Bronis{\l}aw Ceranka and Maria Koz{\l}owska},
title = {Connectedness of row and column designs},
journal = {Applicationes Mathematicae},
pages = {27--31},
year = {1991},
volume = {21},
number = {1},
doi = {10.4064/am-21-1-27-31},
zbl = {0739.62062},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-21-1-27-31/}
}
TY - JOUR AU - Bronisław Ceranka AU - Maria Kozłowska TI - Connectedness of row and column designs JO - Applicationes Mathematicae PY - 1991 SP - 27 EP - 31 VL - 21 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-21-1-27-31/ DO - 10.4064/am-21-1-27-31 LA - en ID - 10_4064_am_21_1_27_31 ER -
Bronisław Ceranka; Maria Kozłowska. Connectedness of row and column designs. Applicationes Mathematicae, Tome 21 (1991) no. 1, pp. 27-31. doi: 10.4064/am-21-1-27-31
Cité par Sources :